# SDR FDEA201903190676

- Difficulty date: March 19, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 33,661 hours, 18,165 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Part number: A57111092203
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CTR WING BOX REAR SPAR HOLE C NDT INSPECTION FOUND CRACK (LT) COMPLIED WITH EA: 6-5710-T0345244 P1, TITLE: WINGS - BASIC WING STRUCTURE - EO 6-5710-7-3305E3 P3 & P4 - CRACK HOLES AT FR47 REAR SPAR AREA. REPAIRED FUSELAGE CTR   WING BOX REAR SPAR LH HOLE C. THE REPAIR WAS CATEGORY C. 2 MONTHS REPAIR LIFE LIMITATION. MAJOR REPAIR IAW GMM 6-2-100.
